# SDR GTIA2025122239218

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 44,491 hours, 20,435 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS NOTED A DIRTY SOCKS ODOR DURING FLT . A DEAD HEADING FLT ATTENDENT REPORTED THE ODOR WHILE SITTING IN EMERGENCY EXIT SEAT.  WORKING FLT ATTENDANTS DID NOT NOTICE THE ODOR INDIANAPOLIS HARD HEAVY RAIN. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS ODOR. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLT DECK & MID CABIN.  NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.  PREFORMED T/S IAW TSM 05-50-00-810-831-A IDENTIFICATION OF CABIN ODOR . DURING T/S WITH APU BLEED ON & ISOLATE ONE AT A TIME BOTH IN 15 MINS RUNNING . ODOR IS VERY BAD LIKE BURNING OILS WITH PACK 1 ON & PACK 2 OFF. THEN ODOR SLIGHTLY WHEN PACK 2 ON & PACK 1 OFF. PREFORMED ENG. RUN 1 & 2 ONE AT A TIME , DURING ENG 2 IS RUNNING BOTH PACKS 1 & 2 ODOR BECAME WORSE.  PREFORMED SAME PROCEDURE OF ENG 1 THERE ARE ONLY A SLIGHTLY OF TOLERABLE ODOR LIKE BURNING OILS, THE MOST AFFECTED IS ENG NR 2. ACFT IS OOS.
